# SDR COMA9710379

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12004450001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-151/152 O1I, FOUND RT NR 3 SILL AT AFT EXIT TO BE CORRODED.  REMOVED CORRODED SILL AND INSTALLED SERV PART IAW EMB SRM CHAPTER 51.
